PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2003 | 23 | 1 | 19-30
Tytuł artykułu

On absolute retracts and absolute convex retracts in some classes of l-groups

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
By dealing with absolute retracts of l-groups we use a definition analogous to that applied by Halmos for the case of Boolean algebras. The main results of the present paper concern absolute convex retracts in the class of all archimedean l-groups and in the class of all complete l-groups.
Twórcy
  • Matematický ústav SAV, Grešákova 6, 040 01 Košice, Slovakia
Bibliografia
  • [1] P. Conrad, Lattice Ordered Groups, Tulane University, New Orleans, LA, 1970.
  • [2] P. Conrad, The essential closure of an archimedean lattice-ordered group, Duke Math. J. 38 (1971), 151-160.
  • [3] P. Halmos, Injective and projective Boolean algebras, 'Lattice Theory' (R.P. Dilworth, editor), Amer. Math. Soc., Providence, RI,1961, 114-122.
  • [4] J. Jakubík, Splitting property of lattice ordered groups, Czechoslovak Math. J. 24 (1974), 257-269.
  • [5] J. Jakubík, Orthogonal hull of a strongly projectable lattice ordered group, Czechoslovak Math. J. 28 (1978), 484-504.
  • [6] J. Jakubík, Retracts of abelian cyclically ordered groups, Archivum Math. (Brno) 25 (1989), 13-18.
  • [7] J. Jakubík, Retracts of abelian lattice ordered groups, Czechoslovak Math. J. 39 (1989), 477-489.
  • [8] J. Jakubík, Retract varieties of lattice ordered groups, Czechoslovak Math. J. 40 (1990), 104-112.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1061
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.